RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 1, Pages 126–132 (Mi tvp150)  

Asymptotic behavior of a selfinteracting random walk

S. A. Nadtochii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider a simple one-dimensional random walk with the statistical weight of each sample path given by $\pi_t(\omega)=\exp\{-\beta\sum_{0\leq i<j\le n}V(|\omega_j-\omega_i|)\}$, where $\beta$ has the meaning of negative temperature, and $V$ is a nonnegative decreasing function with finite support. We show that for $\beta>\beta_0$ the distribution of $\omega_n$ is concentrated in the area $\{|\omega_n|>c n\}$, where $c=c(\beta)>0$, and for $\beta<0$ every sample path becomes localized, in the sense that $\omega_n$ never leaves some fixed interval.

Keywords: potential, random walk, self-repulsive random walk, asymptotic behavior.

DOI: https://doi.org/10.4213/tvp150

Full text: PDF file (820 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2007, 51:1, 182–188

Bibliographic databases:

Received: 12.09.2005

Citation: S. A. Nadtochii, “Asymptotic behavior of a selfinteracting random walk”, Teor. Veroyatnost. i Primenen., 51:1 (2006), 126–132; Theory Probab. Appl., 51:1 (2007), 182–188

Citation in format AMSBIB
\Bibitem{Nad06}
\by S.~A.~Nadtochii
\paper Asymptotic behavior of a selfinteracting random walk
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 1
\pages 126--132
\mathnet{http://mi.mathnet.ru/tvp150}
\crossref{https://doi.org/10.4213/tvp150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2324170}
\zmath{https://zbmath.org/?q=an:1114.60040}
\elib{https://elibrary.ru/item.asp?id=9233593}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 1
\pages 182--188
\crossref{https://doi.org/10.1137/S0040585X97982232}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245677000011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247542440}


Linking options:
  • http://mi.mathnet.ru/eng/tvp150
  • https://doi.org/10.4213/tvp150
  • http://mi.mathnet.ru/eng/tvp/v51/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:192
    Full text:65
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021